# SDR GTIA2017061401984

- Difficulty date: June 14, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N644NK
- Make and model: Airbus A320-232
- Aircraft serial: 7156
- Aircraft time: 4,183 hours, 1,909 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Obstructed
- Location: Overwing Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EXIT AT SEAT 11A LEAKING AIR. REMOVED EMERGENCY EXIT DOOR AT 11A IAW AMM 52-21-11-000-001-A.  PERFORMED DETAIL INSPECTION IAW AMM 52-21-00-220-801-A.  REMOVED DEBRIS ON DOOR SEAL. REINSTALLED EMERGENCY EXIT DOOR. IAW AMM 52-21-11-400-001-A. NO FURTHER DEFECTS NOTED AT THIS TIME.
